# SDR HCMA0000221

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194BH
- Make and model: Snias AS350B2
- Aircraft serial: 2903
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 350A33215300
- Condition: Worn
- Location: Tail Rotor
- Part time: 849 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BEARING WORN BEYOND LIMITS.  (X)
